# SDR DL76G091156

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 37,958 hours, 5,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT INOP AT SEATS 1GF THRU 3GF.  FOUND CHARGER M730 AT FAULT.  REPLACED SAME PER WDM.  CHECKS NORMAL PER AMM.
